Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nuts on Wellbutrin - help! MrSandman

Posted by starflower on April 21, 2004, at 14:20:37

In reply to Re: Nuts on Wellbutrin - help! starflower, posted by MrSandman on April 21, 2004, at 10:15:13

This really sucks. I have 6 days until I see the doc and I feel much more depressed than when I started the WB.

It seems so counter intuitive to keep on putting this stuff into my body which is making me feel worse than before, I hate it.

I read that one of the side effects of bupropion is depression and it seems to be true for me, it's really messing up my mind.

I don't feel anxious any more just really really low.

I tried ringing my doctor just now and she's not in until Monday so I don't know what to do. I feel like stopping this whole thing, binning the Wellbutrin and just seeing how I am. It drives me crazy that a drug that is meant to be helping me is making me feel so bad. At least off the drugs, I know that what I'm feeling is 'me' even if it's horrible. It's so much worse when it is drug induced.

I don't know, I'm very far from home and I really don't know what to do.

I spose if I continued with the 150mg for another week at least I would know for sure that it doesn't work but it seems like a lot to put myself through for that little piece of knowledge. I mean, how much do I need to suffer to prove a point.

I really don't get a sense that this is going to work for me. I usually respond to meds after a maximum of 10 days if I'm going to respond to them, this has been two weeks now and I'm feeling worse.

> Starflower:
>
> The unknown can cause us plenty of fear. With a new doctor, a new medicine, and half a world from home, no wonder you're upset.
>
> But try to stay calm, occupy your mind, and work off the stress as best you can. Some of the unpleasant symptoms (tension, constriction of throat, dizziness) you described in a previous post are much like anxiety and will only be exacerbated by undue fear.
>
> You've got a lot of things going for you, including a doctor who is making sound decisions and is responsive to you, access to the latest version of a safe, effective medication known for minimal side effects; your intelligence; and your ability to access information and support via computer .
>
> By the way, Wellbutrin is not chemically akin to any other antidepressant. This may explain why you haven't yet felt the "leveling off" you've experienced with other ADs.
>
> Hang in there.
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:starflower thread:337963
URL: http://www.dr-bob.org/babble/20040417/msgs/338419.html